# SDR ABXA9700321

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 59132628
- Condition: Cracked
- Location: Bs 1056
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT PYLON LOWER ATTACH ANGLE WAS FOUND CRACKED AT STA 1056.  REPAIRED IAW DC-9 SRM 54-04.
